# SDR GTIA201910134690

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 9,390 hours, 4,197 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED DIRTY SOCK, PAINT SMELL, ALSO PAX REPORTED IT, 2ND WRITE UP FOR THIS ISSUE. DIFFERENT CREW-RAN ENGINE AND FOUND #2 PACK BEING CAUSE OF ODOR. REF TSM 05-50-00-810-831-A. SEE ITEM 2513476-2 FOR PACK DEFERRAL
